Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A new sufficient two-weighted bump assumption for $ L^p$ boundedness of Calderón-Zygmund operators


Author: Theresa C. Anderson
Journal: Proc. Amer. Math. Soc. 143 (2015), 3573-3586
MSC (2010): Primary 43A85
Published electronically: February 16, 2015
MathSciNet review: 3348798
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present new results on the two-weighted boundedness of singular integral operators and $ L^p$ boundedness of the Orlicz maximal function. Namely, we extend a theorem of Pérez regarding the necessary and sufficient conditions for the boundedness of the Orlicz maximal function as well as give a new sufficient two-weighted boundedness assumption for Calderón-Zygmund singular integrals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 43A85

Retrieve articles in all journals with MSC (2010): 43A85


Additional Information

Theresa C. Anderson
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912
Email: theresa_anderson@brown.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12653-6
Received by editor(s): April 1, 2014
Published electronically: February 16, 2015
Additional Notes: The author was supported by a National Science Foundation graduate student fellowship.
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2015 American Mathematical Society